# SDR SIMA20150228001

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,488 hours, 35,029 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

WHILE TAXING IN STARTED APU, RECEIVED APU BLEED VLV FAILED MSG ALONG WITH BURNING SMELL.  PERFORMED ETN EM-72-034 GND, RAN APU & ENGS.  NO DEFECTS NOTED AT THIS TIME.
